# SDR TRAX200600961

- Difficulty date: October 29, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 12,357 hours, 10,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT ON TOP OF STAIRS.  FLT 4609 DEL 160 MINS.
